# SDR MGO2003F00000

- Difficulty date: January 3, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N1072F
- Make and model: Beech A36
- Aircraft serial: E3002
- Engine: Cont IO550*
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Rudder
- Part time: 791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF AIRCRAFT.  FOUND MISSING RIVETS FROM THE RUDDER UPPER HINGE REINFORCEMENT BRACKET.  2 EACH RIVETS APPEAR TO HAVE BEEN MISSING SINCE DATE OF MFG.
